MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 HOTLINE BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 HOTLINE BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID
Model Number HL-90
Medical Device Problem Codes No Audible Alarm (1019); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there were no alarms on, unless the display temp reaches above 43.1 celsius.The event occurred during preventive maintenance.There was no patient involvement.
 
Additional Manufacturer Narrative
D3 - mfg establishment name: corrected.D9 - date returned to mfg: 10/30/2025.H3 and h6 codes - updated.The suspected device was returned for evaluation.The device was visually inspected and found that the printed circuit board assembly (pcba) was damaged.The customer reported issue was able to be replicated through alarm checks.The probable cause of the reported issue was the pcba was damaged.The pcba was replaced to correct the issue.The service history review had no indication that the complaint was related to a service of the device within the review period.The device was calibrated, and the device passed all functional testing after repair.

Brand Name
LEVEL 1 HOTLINE BLOOD AND FLUID WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel aleman
parque industrial monterrey
apodaca nl CP666 03
MX  CP66603
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23402843
Report Number3012307300-2025-11814
Device Sequence Number10047532
Product Code LGZ
UDI-Device Identifier50695085820909
UDI-Public(01)50695085820909(11)170523
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHL-90
Device Catalogue NumberCON-HL-90
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown